# SDR AWXA9900328

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 65C259111A
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FLANGE OF LT AILERON FWD SPAR DELAMINATED IN 7 SPOTS FWD SPAR WBL 322.536 TO  WBL 417.230.  REPAIRED PER AWA ER 57-51-17B, PAINTED PER SRM 51-21-00.
